A 28-year-old female asked:
i m taking doxycycline and lactic acid bacillus capsules for the last 4 days , i m feeling weak, is it due to this antibiotic?
1 doctor answer
Dr. Hunter Handsfield answered
53 years experience Infectious Disease
Not likely: Neither doxycycline nor the lactobacillus capsules will cause weakness. Maybe it's due to whatever infection you are being treated for. Check with the doctor or clinic treating you.
Answered on Apr 29, 2017
People also searched for:
Finger is swollen all around last phalange feeling pressure and pain no trauma to the finger infection should i have it looked at by a dr
Went to the er 5 days ago with severe pain in my ears they said it was a bad tooth i took the antibiotics and pain meds now it is hurting again 1 day after i stoped taking it what should i do
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month